... with time. Is this true? I am currently on Calcium channel blockers, H2 inhibitors and Lorazepam. Some days are better then others. I had one pneumatic dilation about three years ago but use a first level dilator because of my size. I get so depressed and the drugs don't seem to help this either.
Hello INAM804. I understand your frustration. I read up on your condition. just a pure guess, perhaps a increase in the lorazepam, will ease your anxiety and thus help the other drugs to work or possibly help to work better? Best wishes and I hope you are doing well, regards, pledge
Well, not sure if this would be for you, but I use nitrostat for internal spasms per my liver doctor & it works great. I have the same as you, & first thought I was having a heart attack. When these spasms start, I sip on not cold but cool water, & sometimes that even helps to calm them down, but if not I take one .03 nitro tab & within 5 minutes they are usually gone. This doctor agreed this would help any spasm whether it be my heart occasionaly, or esphogeal, or tummy etc... Check with your doc whom I am assuming is a gastroenterologist. They do know this helps too... Mary
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2012 • 2 answers
Updated 19 Jan 2017 • 5 answers
Updated 12 Sep 2012 • 1 answer
Updated 4 Dec 2013 • 3 answers
Updated 11 Aug 2014 • 1 answer